Home

Retroperitoneal hematoma after use of oral anticoagulants in the postoperative period complicated by atrial fibrillation - A case report

Repository of Nicolaus Copernicus University

Show simple item record

dc.contributor.author Bieńkowska, Anna
dc.contributor.author Jedwabiński, Marek
dc.contributor.author Mątewski, Dariusz
dc.contributor.author Janowiak-Maciejewska, Katarzyna
dc.contributor.author Pilecka-Rybka, Katarzyna
dc.date.accessioned 2014-06-23T12:09:21Z
dc.date.available 2014-06-23T12:09:21Z
dc.date.issued 2014-05-07
dc.identifier.citation Medical and Biological Sciences, No. 3, Vol. 27, pp. 53-56
dc.identifier.issn 1734-591X
dc.identifier.other doi:10.2478/mbs-2013-0026
dc.identifier.uri http://repozytorium.umk.pl/handle/item/1966
dc.description.abstract One of the elements of therapeutic conduct aimed at avoiding the most severe cardiovascular events such as: heart attack or brain ischemic stroke is the treatment against thrombosis with the use of low molecular weight heparin, anticoagulants and anti - platelet drugs. This therapy is related with bleeding complications, occurring 2 -20% of the patients during treatment with anticoagulants. The aim of this study is to analyze the complications of anticoagulation with oral anticoagulants and low molecular weight heparin in the treatment of cardiac event in the early postoperative period after total hip replacement In 5 day after right THA an event of atrial fibrillation (AF) occurred in 69 year old patient. According to cardiologist recommendation oral anticoagulant was administered to accompany previously used low molecular heparin on the 14th day after surgery. At the moment when the therapeutic dose was achieved the patient presented severe pain which was localized in a right inguinal region and also in a surgically treated hip. The next day it was observed further increase in pain intensity as a right - sided femoral neuralgia accompanied by neurological deficits such as: progressive disorder of sensation on the front surface of the right thigh, weakness right knee reflex muscle, weakness in the active hip flexion and knee extension. In CT and ultrasonography examination the huge retroperitoneal hematoma in a right lumbar-illiac muscle was imaged. Severe hip pain after total hip replacement with progressive symptoms of peripheral nerve lesion obligated to do additional examination in the field of diagnostic imaging of the abdomen and requires a multidisciplinary evaluation. Taking into consideration indications and contraindications and an extensive clinical and laboratory monitoring are crucial conditions to prevent bleeding during anticoagulant therapy.
dc.description.abstract Jednym z elementów postępowania terapeutycznego mającym zapobiec najcięższym incydentom sercowonaczyniowym, takim jak zawał serca lub udar niedokrwienny mózgu jest leczenie przeciw zakrzepowe. Leczenie to wiąże się jednak z ryzykiem powikłań krwotocznych, występujących u 2-20% chorych w czasie leczenia antykoagulantami. Celem pracy jest analiza powikłania leczenia przeciw zakrzepowego z zastosowaniem doustnych antykoagulantów i heparyny drobnocząsteczkowej w terapii incydentu sercowego we wczesnym okresie pooperacyjnym po endoprotezoplastyce stawu biodrowego. U chorej lat 69 po incydencie migotania przedsionków w 5 dobie pooperacyjnej, od 14 doby rozpoczęto leczenie p/ zakrzepowe z wykorzystaniem heparyny drobnocząsteczkowej i antykoagulantów doustnych. W momencie uzyskania dawki terapeutycznej chora zgłosiła silne dolegliwości bólowe zlokalizowane w okolicy prawej pachwiny i operowanego stawu biodrowego. W kolejnym dniu obserwowano dalsze narastanie natężenia bólu o charakterze rwy udowej prawostronnej z towarzyszącymi deficytami neurologicznymi: postępującym zaburzeniem czucia na przedniej powierzchni uda prawego, osłabieniem odruchu kolanowego prawego, osłabieniem siły mięśniowej w zakresie czynnego zgięcia stawu biodrowego i wyprostu stawu kolanowego. W wykonanych badaniach TK i USG stwierdzono duży krwiak zaotrzewnowy prawego dołu biodrowego. Silny ból stawu biodrowego w okresie pooperacyjnym po endoprotezoplastyce stawu biodrowego z postępującymi objawami uszkodzenia nerwu obwodowego obliguje do wykonania badań dodatkowych w zakresie diagnostyki obrazowej jamy brzusznej i przestrzeni zaotrzewnowej oraz wymaga spojrzenia wielospecjalistycznego. Uwzględnienie wskazań i przeciwwskazań oraz dokładna kontrola kliniczna i laboratoryjna są nieodzownymi warunkami zapobiegania krwawienia w czasie leczenia antykoagulantami.
dc.language.iso eng
dc.rights Attribution-NoDerivs 3.0 Poland
dc.rights info:eu-repo/semantics/openAccess
dc.rights.uri http://creativecommons.org/licenses/by-nd/3.0/pl/
dc.subject antithrombotic therapy
dc.subject total hip arthroplasty
dc.subject anticoagulants
dc.subject retroperitoneal hematoma
dc.subject femoral neuralgia
dc.subject leczenie p/zakrzepowe
dc.subject endoprotezoplastyka
dc.subject antykoagulanty
dc.subject krwiak zaotrzewnowy
dc.subject rwa udowa
dc.title Retroperitoneal hematoma after use of oral anticoagulants in the postoperative period complicated by atrial fibrillation - A case report
dc.title.alternative Krwiak zaotrzewnowy po zastosowaniu doustnych antykoagulantów w okresie pooperacyjnym powikłanym migotaniem przedsionków – opis przypadku.
dc.type info:eu-repo/semantics/article


Files in this item

This item appears in the following Collection(s)

Show simple item record

Attribution-NoDerivs 3.0 Poland Except where otherwise noted, this item's license is described as Attribution-NoDerivs 3.0 Poland

Search repository



Advanced Search

Browse

My Account

Statistics

Informations